# SDR UIEA2011033000169

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,061 hours, 9,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2598 S46r-51l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON RT FUSELAGE SKIN AT BS 2598, S-46R TO S-51L.THE DENT WAS LOCATED CLOSE TO AN EXISTING EXTERNAL SKIN REPAIR AND WAS BEYOND THE ALLOWABLE LIMIT IAW SRM 53-00-01, FIG 101.(HKG, MRO PROPOSED A REPAIR TO MFG TO REPLACE THE EXISTING EXTERNAL SKIN REPAIR WITH AN EXTENDED EXTERNAL SKIN REPAIR AND BOEING PROVIDED A REPAIR IAW SR 1-1839621778 WITH 8100-9 APPROVAL.)
